Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dizzyness
Mar 4, 2010

I am a long time survivor.For many years my T-cells were 0, and my VL was always at leasr 300,000 and often higher. One of my biggest problems is recurring dizziness which can last from a few days to an entire month. Back when I first started P.I.'s, I was dizzy for about 6 months. No doctor has ever been able to figure this out. I have always suspected the PI's caused this, but it has occurred when I have been on no meds for over a year (due to total resistance to almost every med). Currently I am on a regimen of only 100 mg of Norvir, with Truvada, Isentress and Prezista. Do you have any feedback or are familiar with the condition I mentioned? Thank you!

Response from Dr. Henry

Dizziness can have many causes often including middle ear disturbances or cerebellar damage/dysfunction (latter can be seen an brain effect of HIV in persons with low CD4 counts). Many drugs besides HIV drugs can trigger dizziness which can be persistant (such as anticonvulsants, aminoglycoside or other antibiotics, alcohol, drugs like diazepam, and even aspirin). Dizziness if a fairly common complaint and often is tough to find a clear cause. ENT and neurology specialists have sometimes helped me with certain patients. KH



Previous
HIV drus & Interferon
Next
Myelopathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement